Publikacje

  1. E. Damek, Harmonic functions on semidirect extensions of type H nilpotent groups, TAMS 290 (1) (1985), 375-384.
  2. E. Damek, A Poisson kerel on Heisenberg type nilpotent groups, Coll. Math. 53 (2) (1987), 239-247.
  3. E. Damek, Curvature of a semi-direct extension on a Heisenberg type nilpotent group, ibidem, 53 (2) (1987), 249-253.
  4. E. Damek, The geometry of a semi-direct extension of a Heisenberg type nilpotent group, ibidem, 53 (2) (1987), 255-268.
  5. E. Damek, An area theorem for one dimensional semidirect extensions of homogeneous groups, Proc. Amer. Math. Soc. 104 (1988), 1279-1283.
  6. E. Damek, Left-invariant degenerate elliptic operators on semidirect extensions of homogeneous groups, Studia Math. 89 (1988), 169-196.
  7. E. Damek, Convergence of Poisson integrals on semidirect extensions of homogenous groups, Coll. Math. 58 (1) (1989), 43-60.
  8. E. Damek, A. Hulanicki, Boundaries for leftinvariant subelliptic operators on semidirect products of nilpotent and abelian groups, J. Reine Angew. Math. 411 (1990), 1-38.
  9. E. Damek and A. Hulanicki, Maximal functions related to subelliptic operators invariant under an action of a solvable Lie group, Studia Math. 101 (1991), 33-68.
  10. E. Damek, F. Ricci, Harmonic analysis on solvable extensions of H-type groups, The Journal of Geometric Analysis 2(3) 1992, 213-248.
  11. E. Damek, F. Ricci, A class of nonsymmetric harmonic Riemannian spaces, Bull. Amer. Math.Soc. 27(1) 1992, 139-142.
  12. E. Damek, Maximal functions related to subelliptic operators invariant under an action of a nilpotent Lie group, Studia Math. 103(3) 1992, 239-264.
  13. E. Damek, A. Hulanicki, R. Penney, Admissible convergence for Poisson-Szego integrals, Journal of Geom. Analysis 5(1) 1995, 49-76.
  14. E. Damek, Maximal functions related to subelliptic operators with polynomially growing coefficients, Math. Zeitschrift 218 (1995), 349-374.
  15. E. Damek and A. Hulanicki, Boundaries and the Fatou theorem for subelliptic second order operators on solvable Lie groups, Coll. Math. 18 (1995), 121-140.
  16. E. Damek, Pointwise estimates for the Poisson kernel on NA groups by the Ancona method, Annales de la Faculte des Sciences de Toulouse, V (3), 1996, 421-441.
  17. J.P. Anker, E. Damek, Ch. Yacoub, Spherical analysis on harmonic NA groups, Annali Scuola Norm. Sup. di Pisa, 23 (4), 1996, 643-679.
  18. E. Damek, A. Hulanicki, R. Penney, Hua operators on bounded homogeneous domains in and alternative reproducing kernels for holomorphic functions, Jour. Func. Analysis, 151 (1), 1997, 77-120.
  19. E. Damek, A. Hulanicki, J. Zienkiewicz, Pointwise estimates for the Poisson kernel and its derivatives on NA groups, Studia Math. 126 (2), 1997, 115-148.
  20. E. Damek, Fundamental solutions of differential operators on homogeneous manifolds of negative curvature and related Riesz transforms, Colloqium Math. 73 (2), 1997, 229-249.
  21. E. Damek, A. Hulanicki, D. Muller, M. Peloso, Pluriharmonic H functions on symmetric irreducible Siegel domains, Geometric And Functional Analysis 10 (2000), 1090-1117.
  22. E. Damek, A. Hulanicki, Pluriharmonic functions on symmetric irreducible Siegel domains, Studia Mathematica 139 (2), 2000, 101-140.
  23. E. Damek, A. Hulanicki, R. Urban, Martin boundary for homogeneous manifolds of negative curvature at the bottom of the spectrum, Rev. Mat. Iberoamericana. 17 No.2 (2001), 257-293.
  24. A. Bonami, D. Buraczewski, E. Damek, A. Hulanicki, R. Penney, B. Trojan, Hua system and pluriharmonicity for symmetric irreducible Siegel domains of type II, Journal of Functional Analysis, 188 (2002), no. 1, 38 - 74.
  25. D. Buraczewski, E. Damek, Hua-harmonic functions on symmetric type two Siegel domains, Rend. Mat. Acc. Lincei, vol. 13, (2002).
  26. D. Buraczewski, E. Damek, A. Hulanicki, Bounded plurihramonic functions on symmetric irreducible Siegel domains, Math. Z, 240(2002), no. 1, 169 - 195.
  27. E. Damek, J. Dziubański, A. Hulanicki, J. Torrea, Pluriharmonic functions on symmetric tube domains with BMO boundary condition, Colloq. Math. 94 (2002).
  28. Ch. Benson, D. Buraczewski, E. Damek, G. Ratcliff, Differential systems of type (1,1) on Hermitian symmetric spaces and their zeros, Journal of Functional Analysis, 215(2), 427-475, (2004).
  29. A. Bonami, D. Buraczewski, E. Damek, A. Hulanicki, Ph. Jaming, Maximum boundary regularity of bounded Hua-harmonic functions on tube domains, Journal of Geometric Analysis, 14(3), 457-486, (2004)
  30. E. Damek, A. Hulanicki, Asymptotic behavior of the invariant measure for a diffusion related to a NA group, Colloq. Math. 104 (2006), nr 2,285-309.
  31. D.Buraczewski, E.Damek, A.Hulanicki, Asymptotic behavior of Poisson kernels on NA groups, Communications in PDE, 31 (2006), 1547-89.
  32. E.Damek, G.Garrigos, E.Harboure and J.L.Torrea, Weighted inequalities and a.e. convergence for Poisson integrals in light- cones, Math.Annalen, 336 (2006), 727-746.
  33. D. Buraczewski, E. Damek, Y. Guivarch, A. Hulanicki, R. Urban, On tail properties of stochastic recursions connected with generalized rigid motions, Probability Theory Related Fields, Volume 145, Numbers 3-4, 385--420, 2009.
  34. D. Buraczewski, E. Damek, Y. Guivarc'h, Convergence to stable laws for a class of multidimensional stochastic recursions, Probability Theory and Related Fields, Vol. 148, Numbers 3-4, 333-402, 2010.
  35. E. Damek, J. Dziubański, Ph. Jaming, S. Perez-Esteva, Distributions that are convolvable with generalized Poisson kernel of solvable extensions of homogeneous Lie groups, Mathematica Scandinavica 105 (2009), no 1,31-65
  36. D. Buraczewski, E. Damek, Regular behavior at infinity of stationary measures of stochastic recursion on NA groups, Colloquium Mathematicum, Vol. 118, 499-523, 2010.
  37. D. Buraczewski, E. Damek, M. Mirek, Asymptotics of stationary solutions of multivariate stochastic recursions with heavy tailed inputs and related limit theorems, Stochastic Processes and their Applications, Vol. 122(1), 42-67, 2012.
  38. S. Brofferio D. Buraczewski, E. Damek, On the invariant measure of the random difference equation $X_n=A_n X_{n-1}+ B_n$ in the critical case, Annales de l'Institut Henri Poincare (B) Probability and Statistics, Vol. 48, No. 2, 377–395, 2012.
  39. E. Damek, S. Mentemeier, M. Mirek, J. Zienkiewicz, Convergence to stable laws for multidimensional stochastic recursions: the case of regular matrices, Potential Analysis (2012), 38(3), 683-697, 2013.
  40. D. Buraczewski, E. Damek, T. Mikosch, J. Zienkiewicz, Large deviations for solutions to stochastic recurrence equations under Kesten's condition, Annals of Probability, Vol. 41, No 4, 2755-2790, 2013.
  41. G. Alsmeyer, E. Damek, S. Mentemeier, Precise tail index of fixed points of the two-sided smoothing transform, Springer Proceedings in Math. and Stat., Vol. 53 ``Random Matrices and Iterated Random Functions'', 229-251, 2013.
  42. D. Buraczewski, S. Brofferio, E. Damek, On solutions of the affine recursion and the smoothing transform in the critical case, Springer Proceedings in Math. and Stat., Vol. 53 ``Random Matrices and Iterated Random Functions'', 137-157, 2013
  43. D. Buraczewski, E. Damek, S. Mentemeier, M. Mirek, Heavy tailed solutions of multivariate smoothing transforms, Stochastic Processes and their Applications, Vol. 123, 1947-1986, 2013.
  44. D. Buraczewski, E.Damek, J. Zienkiewicz, Precise tail asymptotics of fixed points of the smoothing transform with general weights, to appear in Bernoulli.
  45. E. Damek, T. Mikosch, J.Rosinski, G. Samorodnitsky, General inverse problems for regular variation, to appear in Journal of Applied Probability, pdf.
  46. D. Buraczewski, E.Damek, T. Przebinda, On the rate of convergence in the Kesten renewal theorem, pdf.
  47. D. Buraczewski, E. Damek, Y. Guivarc'h, On multidimensional Mandelbrot's cascades, to appear in J. Difference Equations, pdf.
  48. E. Damek, R. Latała, P. Nayar, T. Tkocz, Two-sided bounds for L_p-norms of combinations of products of independent random variables, arXiv: 1404.0344, pdf.